# SDR DALA2023042803332

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,075 hours, 42,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 2L DOOR EMER EXIT SIGNIS HANGING LOOSE. CORRECTIVE ACTION: RE-SECURRED 2L DOOR EMER EXIT SIGN PER B757 AMM 33-51. OPS CHK NRML. (2739125)
